# SDR C2XA08CL030

- Difficulty date: March 16, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 21,175 hours, 15,828 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 043125
- Condition: Intermittent
- Location: Smoke Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2905 - THE CREW REPORTED A FALSE LAV SMOKE WARNING DURING CLIMBOUT.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE TEST PANEL.  OPERATIONAL CHECKS WERE GOOD.
